# SDR A6WA200940751

- Difficulty date: October 23, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Intercostal
- Condition: Cracked
- Location: Door
- Component: Door
- Component part number: 600351281003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMP DOOR  RT UPPER INTERCOSTAL IS CRACKED.  AFT COMPT DOOR UPPER INTERCOSTAL REPLACED IAW SRM 51-42-06.  (K)
